# SDR BQVA20130507001

- Difficulty date: May 3, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N57MH
- Make and model: Cndair CL6002A12
- Aircraft serial: 3054
- Aircraft time: 10,019 hours, 5,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: 6003190265
- Condition: Corroded
- Location: Cabin Door
- Part time: 10,019 hours, 5,967 cycles
- Component: Door, Bombdr
- Component part number: 600319011ISSUEC
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR WAS REMOVED AND SENT TO REPAIR FACILITY FOR COMPLIANCE OF BOMBARDIER SERVICE BULLETIN 601-0613 R1.  THE FOLLOWING ITEMS WERE FOUND WITH CORROSION DURING SERVICE BULLETIN COMPLIANCE:  AFT SUPPORT ANGLE P/N 600-31902-65 LOWER END, ATTACH CLIP P/N 600-31902-54 AT STA 329.06, ATTACH CLIPS P/N 600-31902-53 AND 600-31902-54 AT STA 320.10, AND ATTACH CLIP P/N 600-31902-54 AT STA 338.
